# SDR USAA2014102000007

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 46,930 hours, 17,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMER EXIT MARKER LENS MISSING.  INSTALLED MISSING L1 DOOR EMER EXIT MARKER LIGHT LENS AS REQUIRED.
